93 Systems theory; control
93Dxx Stability (11 articles)
-
Modala, Venkatesh; Patra, Sourav; Ray, Goshaidas:
An improved delay-dependent stabilization criterion of linear time-varying delay systems: An iterative method.
(English).
Kybernetika,
vol. 59
(2023),
issue 4,
pp. 633-654
-
Chen, Yun; Chen, Hua:
Prescribed performance control of underactuated surface vessels' trajectory using a neural network and integral time-delay sliding mode.
(English).
Kybernetika,
vol. 59
(2023),
issue 2,
pp. 273-293
-
Cai, Xiushan; Lin, Yuhang; Zhang, Junfeng; Lin, Cong:
Predictor control for wave PDE / nonlinear ODE cascaded system with boundary value-dependent propagation speed.
(English).
Kybernetika,
vol. 58
(2022),
issue 3,
pp. 400-425
-
Yu, Xiao; Liao, Fucheng:
A tracking controller design with preview action for a class of nonlinear Lur'e systems with time-varying delays and external disturbances.
(English).
Kybernetika,
vol. 57
(2021),
issue 1,
pp. 78-101
-
Cai, Xiushan; Wu, Jie; Zhan, Xisheng; Zhang, Xianhe:
Inverse optimal control for linearizable nonlinear systems with input delays.
(English).
Kybernetika,
vol. 55
(2019),
issue 4,
pp. 727-739
-
Iben Warrad, Bassem; Bouafoura, Mohamed Karim; Benhadj Braiek, Naceur:
Tracking control design for nonlinear polynomial systems via augmented error system approach and block pulse functions technique.
(English).
Kybernetika,
vol. 55
(2019),
issue 5,
pp. 831-851
-
Tirandaz, Hamed:
Chaos synchronization of TSUCS unified chaotic system, a modified function projective control method.
(English).
Kybernetika,
vol. 54
(2018),
issue 4,
pp. 829-843
-
Ghrissi, Taoufik; Hammami, Mohamed Ali; Hammi, Mekki; Mabrouk, Mohamed:
New criterion for asymptotic stability of time-varying dynamical systems.
(English).
Kybernetika,
vol. 53
(2017),
issue 2,
pp. 331-353
-
Cai, Xiushan; Liao, Linling; Zhang, Junfeng; Zhang, Wei:
Observer design for a class of nonlinear system in cascade with counter-convecting transport dynamics.
(English).
Kybernetika,
vol. 52
(2016),
issue 1,
pp. 76-88
-
Wyrwas, Małgorzata; Pawluszewicz, Ewa; Girejko, Ewa:
Stability of nonlinear $h$-difference systems with $n$ fractional orders.
(English).
Kybernetika,
vol. 51
(2015),
issue 1,
pp. 112-136
-
Šindelář, Jaroslav; Tuzar, Antonín:
Úvod do teorie stability regulovaných soustav.
(Czech) [Introduction to the theory of stability of control systems].
Kybernetika,
vol. 6
(1970),
issue 7,
pp. (1),3-183